Home > Sexual Dysfunction Causes: Medicines
Some medicines may cause a decrease in your
desire for sex or in your body's ability to make sex pleasurable (such as vaginal
dryness or inability to have an erection). These medicines include:
If you are taking a prescription medicine and think it might be
interfering with your sexual interest and activity, talk with your doctor. He or she may be able to change your dosage or substitute another
medicine that does not have these side effects.
Take your medicines exactly as prescribed. Call your doctor if you think you are having a problem with your medicine.
May 29, 2012
Anne C. Poinier, MD - Internal Medicine & Carla J. Herman, MD, MPH - Geriatric Medicine
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Call First Nurse 24 Hours a Day for free health care advice, resources and referrals!
Ames: 515-239-6877In Iowa: 800-524-6877
Search health information online in our Mulimedia Health Library.
Patient Privacy |
Net Learning for Employees |
MGMC PACS for Physicians
1111 Duff Avenue Ames, IA 50010 - 515-239-2011 - email@example.com
©2013 Mary Greeley Medical Center - All rights reserved.